American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34D45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jitsuro Sugie. Smith-type criterion for the asymptotic stability of a pendulum with time-dependent damping. Proc. Amer. Math. Soc. 141 (2013) 2419-2427.
Abstract, references, and article information   
View Article: PDF

[2] Ning Zhong. Computational unsolvability of domains of attraction of nonlinear systems. Proc. Amer. Math. Soc. 137 (2009) 2773-2783. MR 2497492.
Abstract, references, and article information   
View Article: PDF

[3] Zhanyuan Hou. Global attractor in autonomous competitive Lotka-Volterra systems. Proc. Amer. Math. Soc. 127 (1999) 3633-3642. MR 1646192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ming-Chia Li. Structural stability on basins for numerical methods. Proc. Amer. Math. Soc. 127 (1999) 289-295. MR 1469420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. L. Zeeman. Extinction in competitive Lotka-Volterra systems . Proc. Amer. Math. Soc. 123 (1995) 87-96. MR 1264833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1